Da Prato, G.; Iannelli, M.
Linear abstract integro-differential equations of hyperbolic type in Hilbert spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 62 (1980) , p. 191-206
Zbl 0451.45013 | MR 582950 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1980__62__191_0

Bibliographie

[1] V. Barbu, Nonlinear Volterra equations in a Hilbert space, SIAM J. Math. Anal., 6 (1975), pp. 728-741. MR 377620 | Zbl 0322.45012

[2] V. Barbu, Nonlinear Volterra integro-differential equations in Hilbert space, Sem. Mat. Bari, 143 (1976). Zbl 0365.45001

[3] H. Brézis, Opérateurs maximaux monotones et sémi-groupes de contractions dans les espaces de Hilbert, Math. Studies, 5, North Holland (1973). MR 348562 | Zbl 0252.47055

[4] M.G. Crandall - S.O. Londen - J.A. Nohel, An abstract nonlinear Volterra integro-differential equation, J. Math. Anal. Appl., 64 (1978), pp. 701-735. MR 500052 | Zbl 0395.45023

[5] C.M. Dafermos, An abstract Volterra equation with applications to linear viscoelasticity, J. Diff. Eq., 7 (1970), pp. 554-569. MR 259670 | Zbl 0212.45302

[6] C.M. Dafermos - J.A. Nohel, Energy methods for nonlinearhyperbolic integro-differential equations, Comm. PDE, 4 (1979), pp. 219-278. MR 522712 | Zbl 0464.45009

[7] G. Da Prato - P. Grisvard, Sommes d'opérateurs linéaires et équations differentielles opérationnelles, J. Math. Pures et Appl., 54 (1975), pp. 305-387. MR 442749 | Zbl 0315.47009

[8] G. Da Prato - M. Iannelli, On a method to study abstract evolution equations in the hyperbolic case, Comm. PDE, 1 (1976), pp. 585-608. MR 442750 | Zbl 0358.34063

[9] G. Da Prato - M. Iannelli, Linear integro-differential equations in Banach spaces, Rend. Sem. Mat. Padova, 62 (1980), pp. 207-219. Numdam | MR 582951 | Zbl 0451.45014

[10] S.O. Londen, On an integral equation in a Hilbert space, SIAM J. Math. Anal., 8 (1977), pp. 950-970. MR 511229 | Zbl 0379.45011

[11] S.O. Londen, On an integro-differential Volterra equation with a maximal monotone mapping, J. Diff. Eq., 27 (1978), pp. 405-420. MR 499976 | Zbl 0364.45003

[12] R.C. Mac Camy, Approximations for a class of functional differential equations, SIAM J. Appl. Math., 23 (1972), pp. 70-83. Zbl 0237.34102

[13] R.C. Mac Camy, Stability theorems for a class of functional differential equations, SIAM J. Appl. Math., 30 (1976), pp. 557-576. MR 404818 | Zbl 0346.34059

[14] R.C. Mac Camy - J.S.W. Wong, Stability theorems for some functiona. equations, Trans. AMS, 164 (1972), pp. 1-37. MR 293355 | Zbl 0274.45012

[15] R.K. Miller - R. L. WHEELER, Asymptotic behavior for a linear Volterra integral equation in Hilbert space, J. Diff. Eq., 23 (1977), pp. 270-284. MR 440313 | Zbl 0341.45017